Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

White spot on hand. Area around getting red after applying anti fungus cream. How to remove?

a month ago i have a white small spot on my hand ,is on midle arm , two week agoi am getting worry than aply anti fungus cream(call zarin),after aply more than one week, it s turning red at the round area of white patch,i change to the cream call travocort,aply for couple of days,the white patch getting not so red,but white spot still there, i am very worry,what is this white patch is?is it fungus or?hope to hear from you soon,thank you.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
white spot may be due to many reason like fungal infection ,trauma,vitiligo ,drug induced etc
in your case it look like leucoderma over arm
it is very common condition and mostly occur after some injury over the area
you need to consult dermatologist as you required specific medicine
it will take time to heal the reason
wear full cloths to avoid any injury to body
i hope i answered your question
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor